Vol. 101, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Tauberian theorems between the logarithmic and Abel-type summability methods

David Borwein and Bruce Brigham Watson

Vol. 101 (1982), No. 1, 11–23
Abstract

The object of this paper is to show that if a series is summable by the logarithmic method L, then the series is also summable by the Abel method Aλ, provided a tauberian condition of the “slowly decreasing” type is satisfied.

Mathematical Subject Classification 2000
Primary: 40G10
Secondary: 40E05
Milestones
Received: 30 July 1979
Revised: 2 June 1981
Published: 1 July 1982
Authors
David Borwein
Bruce Brigham Watson